# SDR VJ32001F00001

- Difficulty date: October 29, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Engine: Cont IO520BB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621216A2
- Part serial: B001A277R
- Condition: Leaking
- Location: Engine
- Part time: 887 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEAKING FUEL FROM CASE DRAIN.
